Prediction intervals for non-linear projection to latent structures regression models

  1. Lookup NU author(s)
  2. Dr Pino Baffi
  3. Professor Elaine Martin OBE
  4. Emeritus Professor Julian Morris
Author(s)Martin E; Baffi G; Morris J
Publication type Article
JournalChemometrics and Intelligent Laboratory Systems
Year2002
Volume61
Issue1-2
Pages151-165
ISSN (print)0169-7439
ISSN (electronic)1873-3239
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherElsevier BV
URLhttp://dx.doi.org/10.1016/S0169-7439(01)00208-8
DOI10.1016/S0169-7439(01)00208-8
Actions    Link to this publication